# SDR UALA9070801971A

- Difficulty date: July 8, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,968 hours, 11,723 cycles
- Engine: Pwa PW4060
- Engine time: 67,903 hours, 8,738 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: PW40603
- Part serial: 724354
- Condition: Worn
- Location: Lt Engine
- Part time: 8,738 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANGLE GEARBOX LT PIN FOUND MIGRATED EXPOSING APPROXIMATELY 0.428 IN TOTAL LENGTH MEASURED FROM PIN TIP TO BUSHING ON GEARBOX CASING APPROX 0.985 IN.  AFTER LUBRICATION PIN WAS PUSHED BACK UNTIL ONLY APPROX 1-16 IN EXPOSED.  PIN HAS BEEN PRESSED BACK INTO HOUSING AND RESEATED WITH APPROX 0.060 PROTRUSION.  ANGLE GEARBOX TO BE REPLACED.  REPLACED ANGLE GEARBOX, DRIVE SHAFT AND DRIVE SHAFT HOUSING.
